Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I have pain in my left lower pelvic region and i have nauseousness, dizziness, bloating

What causes pain in the left lower pelvic region, nausousness, dizziness, bloating , and weight gain?
Asked On : Sat, 17 Jul 2010
Answers:  3 Views:  863
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi well come to HCM.
Pain in lt lower pelvic cam be due to so many causes like,chronic constipation,colitis.
dysentry, ovarian cyst on female .IBS etc every thing is pssible what you have mentioned except wait gain. Some more details in relation to age gender,vices etc
can helpus to get the idea about you and can help you more, Thanks
Answered: Fri, 16 Sep 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
We divide whole abdomen into nine parts and left lower pelvic region's complaints are usually related to intestinal malfunctioning. The symptoms you are giving calls to rule out IBS. Amongst herbs that will offer you symptomatic relief for the time being is thyme with a pinch of black salt and lemon juice.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
is your period irregular;if yes then please get pelvic region ultra sound done to rule out any abnormality in uterus ;ovaries;on any other inflammatory disease.Nausae;dizziness can even be because of common illness like acidity;postural hypotension.please state your age along with illness from next time on so that we can help you better.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor